I'm 36 Year old, I'm having bones and joint pain from last two years, First started pain in the right shoulder two years back, at that time I checked with doctor and they given some medicine to recover from the pain, few month was ok but later on again it's started paining, but pain increased in so many area specially in joint area like wrist, heels and knee, then last year I checked again with the doctors after having some lab testing they found that I have high cholesterol, I got treatment for three month I took medicine (Coxicam 15mg (meloxicam), Astatin 20 mg (Atorvastatin), Lipanthyl 200M), there was some progress for few month but pain never gone forever, there was always pain in those area mention above, but not much, now three month back, the pain started again, specially in the joint, the right shoulder, both wrist, ankle, heel, then again I consult the doctor and he have some lab testing, here's the report details.
ESR : 35MM
GLUCOSE RANDOM : 102
URNINE GLUCOSE : NIL
SERUM CREATININE 0.9
SERUM CALCIUM : 8.0
SP. GRAVITY : 1.005
RA Factor : Negative
Now they are treating me with some vitamins tablet and alendronate 70 mg, As per doctor my calcium level is very low, I'm taking alendronate 70mg on weekly basis, from last two month I’m taking this medicine, after taking alendronate 70 mg, I have some relief for few days, but pain again start after few days.
Please advice what kind of problem I have.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.